# SDR COMA9630014

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: D494050001
- Condition: Defective
- Location: Landing Gear
- Part time: 21,835 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR INTRANSIT LIGHT DOES NOT ILLUMINATE DURING GEAR RETRACTION.  REPLACED THE LAND GEAR CONTROL BOX.
